# SDR HALA20231211270

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 15,723 hours, 3,368 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,091 hours, 3,861 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MAINT: ECAM ENG 1 FUEL FILTER PARTLY CLOGGED DURING INITIAL CLIMB OUT. EXTINGUISHED AFTER ABOUT 3 MIN. NOTED BY MX. REMOVED AND REPLACED THE #1 ENG FUEL FILTER ELEMENT AND FUEL FILTER DIFFERENTIAL PRESSURE SENSOR PER AMM 73-11-06 / 73-34-21. OPS / LEAK CHK OK. A/C OK FOR SVC.
